# SDR SCNA96397

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K, -

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT CARGO PIT LEFT HAND FORWARD OUTBOARD CARGO TRACK HAS EXFOLIATION CORROSION.  REMOVED AND REPLACED SEAT TRACK IN ACCORDANCE WITH SRM 51-33-01 AND 53-70-00 FIGURE 2.
